# SDR IPXA2015082992853

- Difficulty date: August 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB300618
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGHT WING FIXED L/E FORMER CRACKED NEAR BS XES 247.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FORMER IAW DWG ARB3006 AND SRM 51-31-01.
